# SDR 95FDEA01320

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508FE
- Make and model: Boeing 727-25
- Aircraft serial: 18279
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Disbond
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B MIDFLAP HAS DISBOND AT O/B CORNER ON UPPER SURFACE.  REPAIRED RT WING O/B MIDFLAP O/B CORNER UPPER SURFACE IAW FEDEX SRM 57-50-01, 51-40-06.
